# SDR QEMY201811050001

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Boeing 747*
- Engine: Rroyce RB211524*
- Engine time: 120,747 hours, 13,816 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: UL29026
- Condition: Cracked
- Location: Engine
- Part time: 107,188 hours, 14,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN INCOMING INSPECTION,  THE LP TURBINE STAGE 2 DISC WAS FOUND WITH SEVERAL FIRTREE CRACKING FAR IN EXCESS OF 72-51-61 REP 041/  DRESSING OF CRACKS IN FIRTREES LIMITS OF 0.250". SINGLE CRACK AND 2.5" CUMULATIVE
CRACKING. ACTUAL SINGLE CRACKS UP TO 1 INCH AND CUMULATIVE 21.2 INCH.   REMOVED FROM SERVICE ON INTERNAL MRB 130001456154.
